Spremljaj
Alewyn Petrus Burger
Alewyn Petrus Burger
Preverjeni e-poštni naslov na sun.ac.za
Naslov
Navedeno
Navedeno
Leto
Infinite order domination in graphs
AP Burger, EJ Cockayne, WR Grundlingh, CM Mynhardt, JH van Vuuren, ...
Journal of Combinatorial Mathematics and Combinatorial Computing 50, 179-194, 2004
1312004
Finite order domination in graphs
AP Burger, EJ Cockayne, WR Grundlingh, CM Mynhardt, JH Van Vuuren, ...
Journal of Combinatorial Mathematics and Combinatorial Computing 49, 159-176, 2004
752004
Ramsey numbers in complete balanced multipartite graphs. Part II: Size numbers
AP Burger, JH van Vuuren
Discrete mathematics 283 (1-3), 45-49, 2004
612004
Vertex covers and secure domination in graphs
AP Burger, MA Henning, JH Van Vuuren
Quaestiones Mathematicae 31 (2), 163-171, 2008
532008
Domination and irredundance in the queens' graph
AP Burger, EJ Cockayne, CM Mynhardt
Discrete Mathematics 163 (1-3), 47-66, 1997
381997
Domination numbers for the queen’s graph
AP Burger, CM Mynhardt, EJ Cockayne
Bull. Inst. Combin. Appl 10, 73-82, 1994
361994
Ramsey numbers in complete balanced multipartite graphs. Part I: Set numbers
AP Burger, JH van Vuuren
Discrete mathematics 283 (1-3), 37-43, 2004
292004
Scheduling multi-colour print jobs with sequence-dependent setup times
AP Burger, CG Jacobs, JH van Vuuren, SE Visagie
Journal of Scheduling 18, 131-145, 2015
282015
A linear algorithm for secure domination in trees
AP Burger, AP de Villiers, JH van Vuuren
Discrete Applied Mathematics 171, 15-27, 2014
262014
On the domination number of prisms of graphs
A Burger, C Mynhardt, W Weakley
Discussiones Mathematicae Graph Theory 24 (2), 303-318, 2004
262004
A binary programming approach towards achieving effective graph protection
AP Burger, AP De Villiers, JH Van Vuuren
Proceedings of the 2013 ORSSA annual conference, ORSSA, 19-30, 2013
222013
An improved upper bound for queens domination numbers
AP Burger, CM Mynhardt
Discrete Mathematics 266 (1-3), 119-131, 2003
222003
Diagonal Ramsey numbers in multipartite graphs
AP Burger, PJP Grobler, EH Stipp, JH Vuuren
Utilitas Mathematica 66, 137-164, 2004
212004
On minimum secure dominating sets of graphs
AP Burger, AP De Villiers, JH Van Vuuren
Quaestiones Mathematicae 39 (2), 189-202, 2016
202016
Two algorithms for secure graph domination
AP Burger, AP De Villiers, JH Van Vuuren
Journal of Combinatorial Mathematics and Combinatorial Computing 85, 321-339, 2013
202013
Altitude of small complete and complete bipartite graphs.
AP Burger, EJ Cockayne, CM Mynhardt
Australas. J Comb. 31, 167-178, 2005
202005
An upper bound for the minimum number of queens covering the n× n chessboard
AP Burger, CM Mynhardt
Discrete Applied Mathematics 121 (1-3), 51-60, 2002
202002
Symmetry and domination in queens graphs
AP Burger, CM Mynhardt
Bull. Inst. Combin. Appl 29, 11-24, 2000
202000
Altitude of regular graphs with girth at least five
CM Mynhardt, AP Burger, TC Clark, B Falvai, NDR Henderson
Discrete mathematics 294 (3), 241-257, 2005
192005
Properties of dominating sets of the queens graph Q4k+ 3
AP Burger, CM Mynhardt
Utilitas Mathematica 57, 2000
182000
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20